# SDR 97ZZZX4539

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: B277101704
- Condition: Corroded
- Location: Eng Nr 1-Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION UNDER FIRESHIELD.  DISCOVERED WHEN CONVERTING COWLING FROM 65-19507-245 TO HUSK KIT MODEL.  FIRESHIELD MUST BE REMOVED TO DETECT AND REPAIR CORROSION.
